MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · International journal of hematology · 1994

Chronic myelomonocytic leukemia following prolonged alkylating agent therapy for multiple myeloma.

Natazuka T, Yamaguchi T, Murayama T, Fukase M, Matsui T, Isobe T, Chihara K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 35-year-old male presented with chronic myelomonocytic leukemia (CMMoL) after 6.5 years of alkylating agent therapy for IgG-kappa type multiple myeloma. The total dose of melphalan was 0.648 g. CMMoL was stable with weekly injection of alpha-interferon for one year. Thereafter, monocytosis and thrombocytopenia aggravated, and the patient died of disseminating intravascular coagulation. Prolonged drug therapy can induce CMMoL, as well as other myelodysplastic syndromes.

Для цитирования: Natazuka T, Yamaguchi T, Murayama T, Fukase M, Matsui T, Isobe T, Chihara K. Chronic myelomonocytic leukemia following prolonged alkylating agent therapy for multiple myeloma.. International journal of hematology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.